MAUDE Adverse Event Report: SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; IJS-E BASE PLATE ASSEMBLY

SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; IJS-E BASE PLATE ASSEMBLY
Catalog Number IJS-ELB-BPA
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instructions for use for the ijs-e system includes the following potentially relevant warnings and precautions: "the ijs-e construct is intended to be explanted when tissue healing has proven sufficient for joint stability.Failure to remove the implant after tissue healing increases likelihood of the device to bend, break, disassemble, cause localized tissue reactions, pain, or discomfort." "the device is not designed to withstand the stress of weight bearing, load bearing, or excessive physical activity.Device loosening or breakage may occur when the implant is subjected to excessive loading during soft tissue healing or delayed healing." "potential ijs-e construct failures such as stress failures of the bones, loosening of the construct, instability, delayed soft tissue healing, soft tissue irritation, or incomplete healing may occur as a result of non-compliance to post-operative rehabilitation, excessive elbow activities, or construct overloading." "the benefits from implant surgery may not meet the patient's expectations or may deteriorate over time, requiring revision surgery to replace the implant or to carry out alternative procedures." "the ijs-e system has not been evaluated in patients with instability secondary to surgical release of soft tissue." although it cannot be confirmed at this time with the limited information available, the ijs-e construct may have been improperly stressed, resulting in failure.
 
Event or Problem Description
The axis pin backed out of a patient's implanted ijs-e (internal joint stabilizer - elbow) construct after 15 weeks, requiring additional surgery.

Brand Name
SKELETAL DYNAMICS INC.
Common Device Name
IJS-E BASE PLATE ASSEMBLY
Manufacturer (Section D)
SKELETAL DYNAMICS INC.
7300 n kendall drive
suite 800
miami FL 33156
Manufacturer Contact
baron villalta
7300 n kendall drive
suite 800
miami, FL 33156
3055967585
MDR Report Key23733230
Report Number3006742481-2025-00012
Device Sequence Number9750797
Product Code OZI
UDI-Device Identifier00841506104904
UDI-Public00841506104904
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K153208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIJS-ELB-BPA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight65 KG
Patient EthnicityHispanic
Patient RaceWhite